English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/9167
COMPARTIR / IMPACTO:
Estadísticas
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Título

Abelian gerbes as a gauge theory of quantum mechanics on phase space

AutorIsidro, José M.; Gosson, Maurice A. de
Palabras clavePath-integral Duality
Schrödinger equation
Quantization
[PACS] General structures of groups
[PACS] Algebraic topology
[PACS] Algebraic methods
Fecha de publicación30-mar-2007
EditorInstitute of Physics Publishing
CitaciónJournal of Physics A - Mathematical and Theoretical 40(13): 3549-3567 (2007)
ResumenWe construct a U(1) gerbe with a connection over a finite-dimensional, classical phase space P. The connection is given by a triple of forms A, B, H: a potential 1-form A, a Neveu-Schwarz potential 2-form B, and a field-strength 3-form H = dB. All three of them are defined exclusively in terms of elements already present in P, the only external input being Planck's constant h. U(1) gauge transformations acting on the triple A, B, H are also defined, parametrized either by a 0-form or by a 1-form. While H remains gauge invariant in all cases, quantumness versus classicality appears as a choice of 0-form gauge for the 1-form A. The fact that [H]/2πi is an integral class in de Rham cohomology is related to the discretization of symplectic area on P. This is an equivalent, coordinate-free reexpression of Heisenberg's uncertainty principle. A choice of 1-form gauge for the 2-form B relates our construction to generalized complex structures on classical phase space. Altogether this allows one to interpret the quantum mechanics corresponding to P as an Abelian gauge theory.
Descripción19 pages, 1 figure.-- PACS nrs.: 02.20.Bb, 02.40.Re, 03.65.Fd.-- ISI Article Identifier: 000245037900017.-- ArXiv pre-print available at: http://arxiv.org/abs/hep-th/0608087
Versión del editorhttp://dx.doi.org/10.1088/1751-8113/40/13/016
URIhttp://hdl.handle.net/10261/9167
DOI10.1088/1751-8113/40/13/016
ISSN1751-8113
Aparece en las colecciones: (IFIC) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
0608087v1.pdf193,17 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 

Artículos relacionados:


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.